# SDR CA150331002

- Difficulty date: March 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 7,269 hours
- Engine: Lyc LO360A1H6
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 747 hours
- Component: Magneto, Champion
- Component part number: 4373
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) DISTRIBUTOR GEAR FINGER FOUND LOOSE IN MAGNETO FOLLOWING AN ENGINE MAG CHECK THAT REVEALED A DEAD MAG.
